Successive approximation method for quasilinear impulsive differential equations with control


Akhmetov M., Zafer A.

APPLIED MATHEMATICS LETTERS, vol.13, no.5, pp.99-105, 2000 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 13 Issue: 5
  • Publication Date: 2000
  • Doi Number: 10.1016/s0893-9659(00)00040-9
  • Journal Name: APPLIED MATHEMATICS LETTERS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.99-105
  • Middle East Technical University Affiliated: Yes

Abstract

We introduce a technique to define successive approximations to solutions of the control problem with implulse actions on surfaces